# SDR SWAA2020032442796

- Difficulty date: March 3, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR INTERCOASTAL AT BS 989 RBL 38 . WL 208         REMOVED CORROSION ON FLOOR INTERCOSTAL B.S 989 RBL 38 WL 208 2" X 1.5" X .015"D  REMAINING THICKNESS 065", ORIGINAL THICKNESS .080" FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 PAR 4A(2) FIG 103. REMOVED AND REPLACED FLOOR INTERCOSTAL B.S 986-1006 RBL 38 PER SRM 51-40-02-0G-0, DWG 147A5730, REV C.
